Valium,Ativan,klonipin are examples of benzos ,mostly given for anixiety
Country of Residence
United States of America
Autoimmune diseases, Immune disorders, Mental health disorders, Neurology (brain and nervous system)
I read it's a symptom of stress/ anxiety so if we can take something for those,like the benzo I am suffering from the protracted benzo withdrawal from,the muscle issue would be relieved and what can we take that is not a benzo or benzo like medication?
After almost 6 years off my benzo ,I am actually getting worse and if I didn't have friend on other benzo sites,I would not believe it's still protracted benzo withdrawal! My muscles are so tight It takes all I have too get to the bathroom and my head pressure along with the severe tinnitus is maddening, What I want to know is has anyone found any food or drink that helps even a tiny bit or any OTC medicine that helps? If I had the ability to get to the Mayo Clinic in Florida I would go there but I don't think there is anything they could do as I have seen 4 neurologists and the best one did was tell me to go back on klonipin for 30 days and my symptoms would abate and I could stop it after 30 days !( did not do that) and my normal neurologist has done thousand of dollars worth of MRI's and MRA's plus blood tests,all normal and has scheduled a 72 hour EEG and wil comment on the results next month!
It was another neurologist who tried to put me back on it as he said if you go back on for only 30 days,it will relieve your symptoms and as long as you only take it for 30 days you can stop with no problems!! I was so bad and I was so desperate after 5-1/2 years of pure hell,I tried it ,but I only took 1/2 of a two MG tablet and I felt even worse and never took it again! Doctors have ruined my life and I could tell you horror stories from what 3 of my doctors did ! Right now I am in physical and mental agony with severe head pressure,tinnitus,muscles in my shoulders,head,neck and back contracted so strong I can't walk,have shoulders pulled up to my neck ,and severe back pain upon standing ! ( and NO LONG TERM MEMORY) ( this symptom happened in my 5th year after stopping my lorazapam!)
X it was 5-1/2 years ago when I was taken off in a few weeks and just a couple of months ago a new neurologist gave me KLONIPIN as he thought if I took it for less than 30 days it would relieve my symptoms and then I could just stop it! Wow was he wrong as I took 1 mg and I was screaming out and in agony ,so it looks like going back on and doing a proper taper is not going to help and most likely it's because of the 5-1/2 year time span ,so I may die from this withdrawal as it just keeps getting worse and now I am going on 81 ,so doctors ruined my life and my wife's life and there is no help out there as I have now seen 4 neurologists !